Feb 25, 2007
I have been infected for 4 years. I do not take any medication right now, but I have been losing a lot of weight. Is there anything that I can take to gain back my weight?
Response from Dr. Conway
Weight loss can be a very ominous sign that your HIV disease is actually progressing and that you need to begin treatment for it. The first thing I would do is to get your CD4 count done to figure out if you need to go on treatment. Your CD4 may also help us figure out what additional tests need to be done to see if there is a specific cause for your weight loss that requires some attention or treatment quite apart from your HIV infection.
Kaletra and Truvada Side Effects
Long term studies of Sustivia Usage
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.